MY ADVICE TO YOU ALL: PREDISONE IS NOTHING TO MESS WITH. Some people will have a hard time with it.
It may do the job but BOY is it hard on your body. It messes with you big time. Sis has had hallucinations, enhanced headaches, ringing in her ears, sensitivity to light and sound and all sorts of new things keep popping up. I asked the doctors and they all say that there are no other drugs that she can take and to get better she HAS TO stay on this regime. It may take a long time... WOW.. all of the sudden..we are faced with wheelchairs and canes and thank goodness we kept all of mother's helpers. I have had to rearrange things so that life can be easier for Sis to get around. Landing in the ICU the past few days has been hard. She knows who I am but other than that knows not much. Her blood levels so bad she can't remember her own birthday or anything. She is stable but still so out of it. I remain hopeful that she can get situated so that she can return home soon. ALL PRAYERS appreciated with great THANKS!!